question-icon

What causes nausea,headache,diarrhe and body aches?

default
Posted on Mon, 21 Jul 2014
Question: I had a tummy tuck four weeks ago, my surgeon thought i would be fine to travel over the 4th. I live in OK i'm in XXXXXXX Nausea, headache, diarrhea, body aches. Didn't take my prozac for 3 dyas due to nausea and i now have electric shocks in my head. We're talking stomach virus here not a complication to my surgery right?
doctor
Answered by Dr. Srikanth Reddy (3 hours later)
Brief Answer:
Seems to be a stomach virus

Detailed Answer:
Hello,
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.

From the symptoms that you have stated it appears that it is a stomach virus. It may take 5-7 days to recover. Meanwhile you may take sufficient fluids and rest and accept only a bland diet.
Stopping fluoxetine out of a sudden may not cause much problem. Its a long acting antidepressant with a long half life and will not cause trouble to you. You may even continue fluoxetine as it will not effect your virus infection in any way.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy
                                                                                                                                                                                                                                                                                                                                               
Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Srikanth Reddy

Psychiatrist

Practicing since :2007

Answered : 2770 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes nausea,headache,diarrhe and body aches?

Brief Answer: Seems to be a stomach virus Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. From the symptoms that you have stated it appears that it is a stomach virus. It may take 5-7 days to recover. Meanwhile you may take sufficient fluids and rest and accept only a bland diet. Stopping fluoxetine out of a sudden may not cause much problem. Its a long acting antidepressant with a long half life and will not cause trouble to you. You may even continue fluoxetine as it will not effect your virus infection in any way. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: bit.ly/dr-srikanth-reddy Wish you good health, Kind regards Dr. Srikanth Reddy M.D.